MAUDE Adverse Event Report: KARL STORZ SE & CO. KG WORKING ELEMENT, BIPOLAR; RIGID ENDOSCOPE WORKING GUIDE

KARL STORZ SE & CO. KG WORKING ELEMENT, BIPOLAR; RIGID ENDOSCOPE WORKING GUIDE
Model Number 27040DB
Medical Device Problem Codes Smoking (1585); Temperature Problem (3022)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that a problem regarding urology bipolar working element 27040db burning and smoking while in use after the case the surgeon has said he has also got sore finger, it was reported there was no harm to the patient.However, due to the mentioned sore finger of the surgeon, this case is deemed reportable.

Brand Name
WORKING ELEMENT, BIPOLAR
Common Device Name
RIGID ENDOSCOPE WORKING GUIDE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr,-kark - storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key19995219
Report Number2020550-2024-00292
Device Sequence Number12503533
Product Code FAS
UDI-Device Identifier04048551075500
UDI-Public04048551075500
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2024
Report Date (Section F) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040DB
Device Catalogue Number27040DB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/13/2024
Event Location Hospital
Date Report to Manufacturer08/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MATERIAL: UH801. LOT: NOT AVALIABLE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown